Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2014 (2014), Article ID 140329, 3 pages
http://dx.doi.org/10.1155/2014/140329
Case Report

Trifluoperazine-Induced Angioedema

Iona Day Hospital, 167 Lower Drumcondra Road, Drumcondra, Dublin 9, Ireland

Received 23 May 2014; Revised 22 July 2014; Accepted 23 July 2014; Published 17 August 2014

Academic Editor: Erik Jönsson

Copyright © 2014 Mugtaba Osman et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. C. Owens, “Meet the relatives: a reintroduction to the clinical pharmacology of “typical” antipsychotics,” Advances in Psychiatric Treatment, vol. 18, no. 5, pp. 323–336, 2012. View at Publisher · View at Google Scholar · View at Scopus
  2. D. Hedges, K. Jeppson, and P. Whitehead, “Antipsychotic medication and seizures: a review,” Drugs of Today, vol. 39, no. 7, pp. 551–557, 2003. View at Publisher · View at Google Scholar · View at Scopus
  3. L.D.O. Marques, B. Soares, and M. Silva de Lima, “Trifluoperazine for schizophrenia,” Cochrane Database of Systematic Reviews, vol. 1, Article ID CD003545, 2004. View at Google Scholar
  4. D. Taylor, C. Paton, and S. Kapur, The Maudsley Prescribing Guidelines, chapter 7, Informa Healthcare, London, UK, 10th edition, 2009.
  5. G. Bashford and P. Bradd, “Drug-induced Parkinsonism associated with dysphagia and aspiration: a brief report,” Journal of Geriatric Psychiatry and Neurology, vol. 9, no. 3, pp. 133–135, 1996. View at Google Scholar · View at Scopus
  6. T. R. Barnes and C. L. Katona, “Susceptibility to drug-induced hypotension in post-partum psychosis,” International Clinical Psychopharmacology, vol. 1, no. 1, pp. 74–76, 1986. View at Publisher · View at Google Scholar · View at Scopus
  7. P. Sachdev, “Tardive blepharospasm,” Movement Disorders, vol. 13, no. 6, pp. 947–951, 1998. View at Publisher · View at Google Scholar · View at Scopus
  8. G. Chouinard, D. Boisvert, and J. Bradwejn, “Tardive dyskinesia in a nonpsychiatric patient due to short-term use of a neuroleptic/anticholinergic combination drug,” Canadian Medical Association Journal, vol. 126, no. 7, pp. 821–827, 1982. View at Google Scholar · View at Scopus
  9. M. Z. Hussain, M. Harinath, and J. Murphy, “Tranquillizer-induced galactorrhea,” Canadian Medical Association Journal, vol. 106, no. 10, pp. 1107–1108, 1972. View at Google Scholar · View at Scopus
  10. M. Cicardi, W. Aberer, A. Banerji et al., “Classification, diagnosis, and approach to treatment for angioedema: consensus report from the Hereditary Angioedema International Working Group,” Allergy, vol. 69, no. 5, pp. 602–616, 2014. View at Google Scholar
  11. N. Inomata, “Recent advances in drug-induced angioedema,” Allergology International, vol. 61, no. 4, pp. 545–557, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. N. Andrew, G. Gabb, and M. Del Fante, “ACEI associated angioedema: a case study and review,” Australian Family Physician, vol. 40, no. 12, pp. 985–988, 2011. View at Google Scholar · View at Scopus
  13. F. Güneş, H. Batgi, A. Akbal, and T. Canatan, “Angioedema-an unusual serious side effect of risperidone injection,” Clinical Toxicology, vol. 51, no. 2, pp. 122–123, 2013. View at Publisher · View at Google Scholar · View at Scopus
  14. R. N. Soumya, S. Grover, A. Dutt, and N. Gaur, “Angioneurotic edema with risperidone: a case report and review of literature,” General Hospital Psychiatry, vol. 32, no. 6, pp. 646.e1–646.e3, 2010. View at Publisher · View at Google Scholar · View at Scopus
  15. C. Cooney and A. Nagy, “Angio-oedema associated with risperidone,” British Medical Journal, vol. 311, no. 7014, p. 1204, 1995. View at Google Scholar · View at Scopus
  16. M. Honma, M. Minami-Hori, H. Tsuji, S. Komatsu, and H. Iizuka, “Olanzapine-induced limb edema simulating episodic angioedema with eosinophilia,” Journal of Dermatology, vol. 39, no. 12, pp. 1105–1106, 2012. View at Publisher · View at Google Scholar · View at Scopus
  17. T. Mohan, T. Bastiampillai, and R. Dhillon, “Ziprasidone-induced angioedema: a case report,” Journal of Clinical Psychiatry, vol. 70, no. 7, p. 1054, 2009. View at Publisher · View at Google Scholar · View at Scopus
  18. B. Mishra, S. Sahoo, S. Sarkar, and S. Akhtar, “Clozapine-induced angioneurotic edema,” General Hospital Psychiatry, vol. 29, no. 1, pp. 78–80, 2007. View at Publisher · View at Google Scholar · View at Scopus
  19. V. G. Panikarsky, “Acute allergic reaction of Quincke's edema type following intake of trifluoperazine,” Vrachebnoe Delo, vol. 2, pp. 118–119, 1974. View at Google Scholar · View at Scopus
  20. D. F. Ward and J. C. Peters, “Unusual reaction to trifluoperazine,” Postgraduate Medicine, vol. 84, no. 2, pp. 99–102, 1988. View at Google Scholar · View at Scopus
  21. A. J. Kanwar, M. Singh, A. I. El-Sheriff, and M. S. Belhaj, “Fixed eruption due to trifluoperazine hydrochloride,” The British Journal of Dermatology, vol. 117, no. 6, pp. 798–799, 1987. View at Publisher · View at Google Scholar · View at Scopus
  22. E. Nettis, M. C. Colanardi, A. Ferrannini, and A. Tursi, “Sodium benzoate-induced repeated episodes of acute urticaria/angio-oedema: randomized controlled trial,” British Journal of Dermatology, vol. 151, no. 4, pp. 898–902, 2004. View at Publisher · View at Google Scholar · View at Scopus
  23. C. Leleu, C. Boulitrop, B. Bel, G. Jeudy, P. Vabres, and E. Collet, “Quinoline Yellow dye-induced fixed food-and-drug eruption,” Contact Dermatitis, vol. 68, no. 3, pp. 187–188, 2013. View at Publisher · View at Google Scholar · View at Scopus
  24. P. E. McCleskey, “Dermatitis to FD&C yellow no. 6 dye in orange antiseptic solution,” Archives of Dermatology, vol. 147, no. 9, pp. 1124–1125, 2011. View at Publisher · View at Google Scholar · View at Scopus